# SDR DALA2022051803423

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 52,296 hours, 35,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIP STA Y=908 BTW LONG 28LH TO 28 RH AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00190: LEVEL CORROSION 2, FRAME CLIP STA Y=908 BTW LONG 28LH TO 28 RH AT AFT CARGO COMPARTMENT WAS REPLACED PER B717 SRM 51-41-02-0G. (LP #2239592)
